# SDR ASOA2015031312379

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,092 hours, 18,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FRONT FLASHLIGHT INOPERATIVE.  R & R F/A  FRONT FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD PLACARD REMOVED.
